Any suggestions re settling w new dose?

Up to the 13th I had been on 75/100mcg levo + 10mcg t3. Still symptomatic and rt3 was slightly high.

On the 13th I reduced levo to 50 and increased t3 to 15 and started taking my meds at night. I was advised here that I might be reducing my levo dose too much.

On the 23rd I increased t3 to 20 (50 levo + 10 t3 at night, then 10 t3 in the morning). No real change until last night when I took my nighttime meds last night and went instantly a bit hyper (hot face, high heart rate, no sleep).

I continue to take vits and mins to help me use the meds better, but in the meantime this means I can't continue to take 20 t3 every day. I can drop down to 15 again for a while or I guess I can do 50/25 levo (or 50/50/25) - ? Any thoughts?

Just for today should I drop back to 5 t3 this morning? I daren't take 10.

Any why would it take four days on the higher dose to register it was too high? Could it be taking meds at night is improving absorption?

TIA all. :-)

2 Replies

oldestnewest
  • PB,

    I don't know why 20mcg would make you feel hyper but if you can't tolerate 20mcg try raising Levothyroxine dose.

  • Clutter,

    Thanks for your reply.

    I'm trying to lower my levo dose. I really want to work it out carefully and stick w it to find out if more t3/less r4 suits.

    Over the last four years I have been trying to find the right proportion of t3 to t4 to hopefully relieve some of my crushing fatigue, and in the end I always struggle to raise my t3 above 10 and go back to raising my levo.

    I'm tired of waffling, I'd really like to find an acceptable alteration that I can stick w for six weeks and see how the bloods look w a higher t3. A little too much t3 once made me feel much better so it seems reasonable to aim for high in the range, at least as an experiment.

You may also like...